# SDR AALA20170124027

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 48,867 hours, 13,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1722331
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EMERGENCY PATH LIGHT ON SEAT ROW 27DEF IS INOPERATIVE. FOUND PLUG DISCONNECTED AT SIDEWALL. RECONNECTED PLUG. OPERATIONAL CHECK NORMAL IAW AMM 33-51-00
